# SDR QXEA200400152

- Difficulty date: February 10, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,216 hours, 3,992 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: MM67075294005
- Condition: Cracked
- Location: Hyd System
- Part time: 5,216 hours, 3,992 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A HYDRAULIC 2 LO PRESSURE CAUTION.  AFTER PERFORMING THE CHECKLIST, THEY RECEIVED A HYDRAULIC ENGINE DRIVEN PUMP 2A CAUTION MESSAGE, AND AFTER A FEW MINUTES, THE HYDRAULIC 2 LOW PRESSURE CAUTION RETURNED. THE HYDRAULIC SHUT OFF VALVE WAS SHUT OFF IAW THE CHECKLIST.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ENGINE PUMP PRESS LINE FROM THE AFT PRESSURE BULKHEAD TO THE NR 1 STS PRESS MANIFOLD. THE OPERATIONAL AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
